# SDR JJBA363PH331303

- Difficulty date: June 9, 2011
- Submitted: June 11, 2011
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 24,780 hours, 33,642 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE EMERGENCY FLOOR LIGHTS WERE NOT WORKING.  R & R FORWARD EMERGENCY LIGHT STRIP. PERFORMED OPS CHECK, OPS CHECK SATISFACTORY.
